# SDR P5CA9600867

- Difficulty date: November 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Rivets
- Condition: Popped
- Location: Bs 1980/2030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EIGHT POPPED RIVETS AT BULK CARGO DOOR FRAME 5 AT BS 1980 AND 3 AT BS 2030.  REPLACED RIVETS PER BOEING SRM 51-30-02.
